Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Irregular Primes and Cyclotomic Invariants to Four Million

J. Buhler, R. Crandall, R. Ernvall and T. Metsänkylä
Mathematics of Computation
Vol. 61, No. 203, Special Issue Dedicated to Derrick Henry Lehmer (Jul., 1993), pp. 151-153
DOI: 10.2307/2152942
Stable URL: http://www.jstor.org/stable/2152942
Page Count: 3
  • Read Online (Free)
  • Download ($34.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Irregular Primes and Cyclotomic Invariants to Four Million
Preview not available

Abstract

Recent computations of irregular primes, and associated cyclotomic invariants, were extended to all primes below four million using an enhanced multisectioning/convolution method. Fermat's "Last Theorem" and Vandiver's conjecture were found to be true for those primes, and the cyclotomic invariants behaved as expected. There is exactly one prime less than four million whose index of irregularity is equal to seven.

Page Thumbnails

  • Thumbnail: Page 
151
    151
  • Thumbnail: Page 
152
    152
  • Thumbnail: Page 
153
    153